# SDR CA031212002

- Difficulty date: November 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700563S001
- Condition: Misrigged
- Location: Aileron System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON CTRL CABLES FOUND TO BE INCORRECTLY ROUTED AT OB CNTL QUADRANTS ON BOTH WINGS, UNDER ACCESS PANELS 532AT AND 632AT.  IT WAS ONLY DUE TO OTHER AILERON MAINT THAT PANELS 532AT, 632AT WERE LIFTED TO FACILITATE RIGGING CHECKS.  INCORRECT ROUTING ISSUE, CABLES IN QUESTION HAD NOT BEEN LOCATED IN QUADRANT GROOVE AS REQUIRED HENCE WERE OPERATING ON TOP OF QUADRANT RESULTING IN RUBBING ON QUADRANT. ALTHOUGH CABLES HAD BEEN RUBBING ON QUADRANT THEY HAD NOT GENERATED WEAR OUTSIDE OF MM LIMITS, ONCE RIGGED THEY HAVE REMAINED IN SERVICE. IN ADDITION, HAD AILERONS NOT BEEN CHANGED, PANELS WOULD NOT HAVE BEEN LIFTED AT THIS VISIT. DEFECT DISCOVERED IS BELIEVED TO HAVE BEEN IN A/C SINCE MANUFACTURE.
